I got Teosyal two days ago in Mexico. I have two large bumps on the inside of my upper and lower lips. I am hoping it is just from the trauma and they will go away. They are pretty obvious when I smile. They are extremely obvious inside my mouth. Please help....I'm worried I made a huge mistake.
Bumps Inside the Lips After Teosyal Injection
Doctor Answers 3
Too soon to worry
It is absolutely normal for you to feel worried after getting a cosmetic procedure. However, getting injections in the lip may cause some swelling and sensitivity for up to 2 to 3 weeks. Some people sooner some later, so there is nothing you should be worried about considering you just recently had them injected. It's very important to communicate clearly with your plastic surgeon on your expectations following any lip enhancement procedure so your doctor knows exactly how much to inject in the site to be treated. If you still feel worried after 2 weeks, I suggest going in for an in person followup appointment where you can have your injector inspect your areas of concern.
Small dense areas to lips after can be a side effect from the injection
Hope this helps.
it might be that your dr injected larger aunt in one or two areas and you ended witha nodule
try massaging the area for the coming wk to try to distribute the material, if no change go back to your dr
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.